# SDR NSVA200300003

- Difficulty date: January 22, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N207CJ
- Make and model: Beech 1900C
- Aircraft serial: UC107
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 1015141961
- Condition: Loose
- Location: Emergency Door
- Part time: 29,978 hours, 39,884 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, INSIDE DOOR HANDLE FELL OFF.
